# SDR MASA2022081600212

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 38,910 hours, 31,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY LIGHT INOP. MX IS TROUBLE SHOOTING.
